# SDR SIMA201912054004

- Difficulty date: December 4, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N826AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145592
- Aircraft time: 36,014 hours, 31,586 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 6100928
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON COURTESY CHECK FOUND RH OVER WING EMERGENCY LIGHT INOP-C/A-REMOVED AND REPLACED EMERGENCY LIGHT BULB OVER WING ON RH SIDE IAW EMB 140 AMM 33-50-10 OPC GOOD NO FURTHER DEFECTS NOTED AT THIS TIME
